Igei szinkretizmus a szláv nyelvekben

Georgieva Ekaterina: Igei szinkretizmus a szláv nyelvekben.
Nyelvtudomány - Acta Universitatis Szegediensis : Sectio Linguistica, 5-7. pp. 101-132. ISSN 1786-7428 (2011)

[img]
Preview
Text
Georgieva_Igei_szinkretizmus.pdf - Published Version

Download (1MB) | Preview
Item Type: Article
Journal or Publication Title: Nyelvtudomány - Acta Universitatis Szegediensis : Sectio Linguistica
Date: 2011
Volume: 5-7
Page Range: pp. 101-132
ISSN: 1786-7428
Publisher: University of Szeged
Faculty: Faculty of Arts
Institution: Szegedi Tudományegyetem
Identification Number: 3081706
Date Deposited: 2017. May. 10. 09:23
Last Modified: 2018. Jan. 17. 10:22
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/9179

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year